# SDR SWAA2017053014015

- Difficulty date: May 24, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 73,810 hours, 59,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FWD GIRT BAR FITTING LOOSE.   SECUED THE FITTINE IAW MM.
